# SDR CA001122018

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737284
- Aircraft time: 45,147 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3242 · Brake
- Part: Stator
- Condition: Broken
- Location: Brake Assy
- Part time: 405 hours, 393 cycles
- Component: Brake Assy, Bendix, 26010425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SERVICE CHECK NR 3 BRAKE TENSION ADJUSTMENT PINS WERE FOUND LOOSE. WHEN CHECKED FURTHER ONE OF THE BRAKE STATORS HAD BROKEN AND THERE WERE MULTIPLE PIECES FOUND CONTAINED INSIDE THE WHEEL. NR 3 BRAKE WAS REPLACED AND NR 3 MAIN WHEEL ASSEMBLY DUE TO DAMAGE. AIRCRAFT RETURNED TO SERVICE.
